# SDR FQAR20160908031

- Difficulty date: September 8, 2016
- Submitted: September 13, 2016
- Operation: General aviation
- Aircraft: N425PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843474
- Aircraft time: 17,158 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 35639001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, AN ANGLE IN THE RIGHT WING THAT IS CO-LOCATED WITH THE OUTBOARD FLAP MOUNTING BRACKET WAS FOUND TO BE CRACKED THROUGH THE RIVETS.
